# SDR SWAA2024082628177

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 22,771 hours, 11,433 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AFT STRUT FAIRING CRACKED.<[01] 04 - REPAIRED PER [EA M-23-154-01884-REPREF (737-700/-800 - SWA-REPAIR- CRACK; #1/#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY- REPAIR REFERENCE)];[02] VERIFIED REPAIRED PER [EA M-23-154-01884-REPREF (737-700/-800 - SWA-REPAIR- CRACK; #1/#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY- REPAIR REFERENCE)].
